Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

After taking mtp kit complete had very light bleeding which stopped. Am I still pregnant?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5609 Questions
I have taken mtp kit complete but I mensurated for just half hour then bleeding stopped am I still pregnent .I am feeling worried please help
Posted Sat, 14 Dec 2013 in Women's Health
Answered by Dr. Aarti Abraham 8 minutes later
Brief Answer: PROVIDE MORE DETAILS, WAIT FOR 24 - 48 HOURS. Detailed Answer: Hello Thanks for trusting us with your health concern. Have you finished all the 5 tablets provided in the MTP kit ? Could you please tell me when exactly you took the tablets , and how long back ? I hope the kit was taken after a gynecological consultation. Always, the pregnancy should be confirmed and dated by a gynecologist. Sometimes, the pregnancy might be far advanced, and the kit wont work, or rarely, pregnancy can be present outside the uterus ( ectopic pregnancy ) - and then too the kit would not work. Also, the tablets should have been taken as per prescription in correct order and manner - I hope this was done. If all these precautions were followed do not worry. Bleeding with cramps, and expulsion of some tissue, will start within 24 - 48 hours. Bleeding could last for a few days, with spotting persisting upto a few weeks also, do not worry. Regarding whether you are still pregnant ( if the abortion was successful ) - you would only know after 15 days . A repeat ultrasound scan and a follow up visit with your doctor is a must, this will reveal if the uterine cavity is empty or not. RIght now, please provide me the details I requested for, and wait for 24 - 48 hours. If the tablets were correctly taken, am sure the bleeding will start, because MTP kit failure happens in only 1 % cases. All the best. Please feel free to ask for further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor